# SDR 9503691144

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE LOWER CHORD OF FRAME AT FS 1099, STRINGER 51R AND 52R.  REMOVED DAMAGED AREA AND INSTALLED SPLICES PER EA 11-97861.
